Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Jan 28, 2013, 4:03 PM CST for 33 counties in Texas. It took effect at Jan 29, 2013, 12:00 PM CST. It was in force for 30 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 28, 2013, 4:03 PM CST (22:03 UTC)
- In effect from
- Jan 29, 2013, 12:00 PM CST
- Expired
- Jan 30, 2013, 6:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 5:55 PM CST | HAIL 0.25 | Liberty Hill, TX | |
| Jan 29, 6:15 PM CST | HAIL 0.5 | Niederwald, TX | |
| Jan 29, 7:05 PM CST | HAIL 1 | Giddings, TX | HAIL SIZE ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
255 WWUS84 KEWX 282203 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 403 PM CST MON JAN 28 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM TUESDAY TO 3 PM CST WEDNESDAY FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TUESDAY TO NOON CST WEDNESDAY FOR THE HILL COUNTRY AND I-35 CORRIDOR DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... .A COLD FRONT WILL BRING A DRY AIR MASS AND GUSTY NORTHWEST WINDS INTO THE RIO GRANDE PLAINS AND EDWARDS PLATEAU BEGINNING NOON TUESDAY CONTINUING THROUGH WEDNESDAY MORNING. RELATIVE HUMIDITIES WILL FALL INTO THE 15 TO 20 PERCENT RANGE WITH NORTHWEST WINDS OF 20 TO 25 MPH AND GUSTY. THESE DRY AND WINDY CONDITIONS WILL SPREAD EAST ACROSS THE HILL COUNTRY AND I-35 CORRIDOR BEGINNING TUESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY AFTERNOON. ACROSS THIS AREA...HUMIDITIES WILL FALL INTO THE 15 TO 20 PERCENT RANGE WITH WIND SPEEDS OF 15 TO 20 MPH AND GUSTY. WIND SPEEDS WILL DECREASE BY LATE WEDNESDAY EVENING ACROSS ALL AREAS...HOWEVER HUMIDITIES WILL BE SLOW TO IMPROVE. TXZ183>185-202-203-217-218-228-291300- /O.UPG.KEWX.FW.A.0002.130129T2100Z-130130T0600Z/ /O.NEW.KEWX.FW.W.0001.130129T1800Z-130130T1800Z/ /O.UPG.KEWX.FW.A.0001.130130T1500Z-130130T2100Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 403 PM CST MON JAN 28 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TUESDAY TO NOON CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE RIO GRANDE PLAINS AND EDWARDS PLATEAU... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO NOON CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MAVERICK... ZAVALA...DIMMIT. * 20-FOOT WIND...WEST 20 TO 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ171>173-186>193-204>208-219>221-291300- /O.NEW.KEWX.FW.W.0001.130129T2100Z-130130T2100Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO- ATASCOSA-WILSON- 403 PM CST MON JAN 28 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM TUESDAY TO 3 PM CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE HILL COUNTRY AND INTERSTATE 35 CORRIDOR... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 PM CST WEDNESDAY. * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... KENDALL...BLANCO...HAYS...TRAVIS...BASTROP...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FRIO...ATASCOSA...WILSON. * 20-FOOT WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
5 follow-up statements
528 WWUS84 KEWX 291224 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 624 AM CST TUE JAN 29 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TUESDAY TO NOON CST WEDNESDAY FOR THE HILL COUNTRY AND MUCH OF SOUTH CENTRAL TEXAS DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... .A COLD FRONT WILL BRING A DRY AIR MASS AND GUSTY NORTHWEST WINDS INTO THE RIO GRANDE PLAINS AND EDWARDS PLATEAU BEGINNING NOON TODAY CONTINUING THROUGH WEDNESDAY MORNING. RELATIVE HUMIDITIES WILL FALL INTO THE TEENS TO NEAR 20 PERCENT RANGE WITH NORTHWEST WINDS OF 20 TO 25 MPH AND GUSTY. THESE DRY AND WINDY CONDITIONS WILL SPREAD EAST ACROSS THE HILL COUNTRY AND MUCH OF SOUTH CENTRAL TEXAS LATER THIS AFTERNOON CONTINUING INTO WEDNESDAY AFTERNOON. ACROSS THIS AREA...HUMIDITIES WILL FALL INTO THE 15 TO 20 PERCENT RANGE WITH WIND SPEEDS OF 15 TO 20 MPH AND GUSTY. WIND SPEEDS WILL DECREASE BY LATE WEDNESDAY EVENING ACROSS ALL AREAS...HOWEVER HUMIDITIES WILL BE SLOW TO IMPROVE. TXZ222>224-292200- /O.EXA.KEWX.FW.W.0001.130129T2100Z-130130T2100Z/ KARNES-GONZALES-DE WITT- 624 AM CST TUE JAN 29 2013 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS SOUTH CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY. * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... KARNES...GONZALES...DE WITT. * 20-FOOT WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ183>185-202-203-217-218-228-292200- /O.CON.KEWX.FW.W.0001.130129T1800Z-130130T1800Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 624 AM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE RIO GRANDE PLAINS AND EDWARDS PLATEAU... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MAVERICK... ZAVALA...DIMMIT. * 20-FOOT WIND...WEST 20 TO 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ171>173-186>193-204>208-219>221-292200- /O.CON.KEWX.FW.W.0001.130129T2100Z-130130T2100Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO- ATASCOSA-WILSON- 624 AM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE HILL COUNTRY AND MUCH OF SOUTH CENTRAL TEXAS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... KENDALL...BLANCO...HAYS...TRAVIS...BASTROP...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FRIO...ATASCOSA...WILSON. * 20-FOOT WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
798 WWUS84 KEWX 292146 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 346 PM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH NOON CST WEDNESDAY FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IS NOW IN EFFECT THROUGH 6 PM CST WEDNESDAY FOR THE HILL COUNTRY AND MUCH OF SOUTH CENTRAL TEXAS DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... .A STRONG COLD FRONT MOVING THROUGH THE AREA LATE TODAY WILL BRING STRONG WEST AND NORTHWEST WINDS AND DRY CONDITIONS LATE THIS AFTERNOON INTO WEDNESDAY. WEST TO NORTHWEST 20-FOOT LEVEL WINDS OF 15 TO 25 MPH ARE EXPECTED TO SPREAD WEST TO EAST ACROSS SOUTH CENTRAL TEXAS THIS EVENING. THE WINDS WILL BRING MUCH DRIER AIR INTO THE REGION AND LOWER RH VALUES TO BETWEEN 10 AND 20 PERCENT LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS MUCH OF THE WARNED AREAS. AREAS EAST OF I-35 MAY NOT ENCOUNTER RED FLAG CONDITIONS UNTIL LATE THIS EVENING OR EVEN LATE WEDNESDAY MORNING... BUT NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT. AFTER DAYBREAK WEDNESDAY...WINDS ARE EXPECTED TO INCREASE AGAIN TO CRITICAL LEVELS WITH THE DIRECTION BECOMING MORE NORTHERLY. THE BREEZY AND DRY CONDITIONS WILL SUBSIDE FROM WEST TO EAST WEDNESDAY AFTERNOON...BUT DRY AIR WILL REMAIN OVER THE AREA THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AS SOUTH WINDS RETURN OVER THE STILL VERY DRY AIR MASS. TXZ171>173-186>193-204>208-219>224-301200- /O.EXT.KEWX.FW.W.0001.000000T0000Z-130131T0000Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- 346 PM CST TUE JAN 29 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS MUCH OF THE SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... KENDALL...BLANCO...HAYS...TRAVIS...BASTROP...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FRIO...ATASCOSA...WILSON... KARNES...GONZALES...DE WITT. * 20-FOOT WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ183>185-202-203-217-218-228-301200- /O.CON.KEWX.FW.W.0001.000000T0000Z-130130T1800Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 346 PM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE EDWARDS PLATEAU...AND RIO GRANDE PLAINS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MAVERICK... ZAVALA...DIMMIT. * 20-FOOT WIND...WEST 20 TO 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
338 WWUS84 KEWX 300409 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1009 PM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY FOR THE HILL COUNTRY AND MUCH OF SOUTH CENTRAL TEXAS DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... .A STRONG COLD FRONT HAS PUSHED INTO THE REGION. WEST TO NORTHWEST 20-FOOT LEVEL WINDS OF 15 TO 25 MPH WILL CONTINUE TONIGHT AND INTO WEDNESDAY. THE WINDS WILL BRING MUCH DRIER AIR INTO THE REGION. OVERNIGHT RECOVERIES OF RELATIVE HUMIDITIES WILL BE POOR AS THE DRIER AIR SETTLES IN. MAXIMUM RH VALUES OVERNIGHT WILL REMAIN BELOW 30 PERCENT. DESPITE COOLER TEMPERATURES ON WEDNESDAY...MINIMUM RH VALUES WILL FALL INTO THE TEENS ACROSS THE REGION IN RESPONSE TO THE DRY AIRMASS. AFTER DAYBREAK WEDNESDAY...WINDS WILL INCREASE AGAIN TO CRITICAL LEVELS WITH THE DIRECTION BECOMING MORE NORTHERLY. THE BREEZY AND DRY CONDITIONS WILL SUBSIDE FROM WEST TO EAST WEDNESDAY AFTERNOON...BUT DRY AIR WILL REMAIN OVER THE AREA THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AS SOUTH WINDS RETURN OVER THE STILL VERY DRY AIR MASS. TXZ171>173-186>193-204>208-219>224-301615- /O.CON.KEWX.FW.W.0001.000000T0000Z-130131T0000Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- 1009 PM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS MUCH OF THE SOUTH CENTRAL TEXAS AND THE HILL COUNTRY...... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... KENDALL...BLANCO...HAYS...TRAVIS...BASTROP...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FRIO...ATASCOSA...WILSON... KARNES...GONZALES...DE WITT. * 20-FOOT WIND...WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ183>185-202-203-217-218-228-301615- /O.CON.KEWX.FW.W.0001.000000T0000Z-130130T1800Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 1009 PM CST TUE JAN 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE EDWARDS PLATEAU...AND RIO GRANDE PLAINS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MAVERICK... ZAVALA...DIMMIT. * 20-FOOT WIND...WEST TO NORTHWEST 20 TO 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
009 WWUS84 KEWX 301027 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 427 AM CST WED JAN 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST TODAY FOR AREAS ALONG AND WEST OF A LINE FROM TAYLOR TO GONZALES TO CUERO DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... .BREEZY NORTHWESTERLY FLOW CONTINUES IN THE WAKE OF A COLD FRONT. NORTHWEST 20-FOOT LEVEL WINDS OF 15 TO 25 MPH WILL CONTINUE TODAY ACROSS SOUTH CENTRAL TEXAS. THE WINDS WILL BRING MUCH DRIER AND COOLER AIR INTO THE REGION. DESPITE COOLER TEMPERATURES TODAY...MINIMUM RH VALUES WILL FALL INTO THE TEENS AND LOWER 20S ACROSS THE REGION IN RESPONSE TO THE DRY AIRMASS. AFTER DAYBREAK TODAY...WINDS WILL INCREASE AGAIN TO CRITICAL LEVELS. THE BREEZY AND DRY CONDITIONS WILL SUBSIDE FROM WEST TO EAST LATE THIS AFTERNOON... BUT DRY AIR WILL REMAIN OVER THE AREA THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AS SOUTH WINDS RETURN OVER THE STILL VERY DRY AIR MASS. TXZ183>185-202-203-217-218-228-302230- /O.EXT.KEWX.FW.W.0001.000000T0000Z-130131T0000Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 427 AM CST WED JAN 30 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS MUCH OF THE SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MAVERICK... ZAVALA...DIMMIT. * 20-FOOT WIND...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...12 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ171>173-186>193-204>208-219>224-302230- /O.CON.KEWX.FW.W.0001.000000T0000Z-130131T0000Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- 427 AM CST WED JAN 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...KERR...BANDERA...GILLESPIE... KENDALL...BLANCO...HAYS...TRAVIS...BASTROP...MEDINA...BEXAR... COMAL...GUADALUPE...CALDWELL...FRIO...ATASCOSA...WILSON... KARNES...GONZALES...DE WITT. * 20-FOOT WIND...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...15 TO 23 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
304 WWUS84 KEWX 301700 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1100 AM CST WED JAN 30 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST TODAY FOR ALL OF SOUTH CENTRAL TEXAS DUE TO GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES... .STRONG NORTHWEST 20-FOOT LEVEL WINDS OF 15 TO 25 MPH WILL CONTINUE THROUGH THIS AFTERNOON ACROSS SOUTH CENTRAL TEXAS. DESPITE COOLER TEMPERATURES TODAY...VERY DRY DEW POINTS WILL RESULT IN MINIMUM RH VALUES IN THE TEENS TO NEAR 20. THE BREEZY AND DRY CONDITIONS WILL SUBSIDE FROM WEST TO EAST LATE THIS AFTERNOON... BUT DRY AIR WILL REMAIN OVER THE AREA THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AS SOUTH WINDS RETURN OVER THE STILL VERY DRY AIR MASS. TXZ194-209-225-310000- /O.EXA.KEWX.FW.W.0001.000000T0000Z-130131T0000Z/ LEE-FAYETTE-LAVACA- 1100 AM CST WED JAN 30 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS SOUTH CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LEE...FAYETTE...LAVACA. * 20-FOOT WIND...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...17 TO 21 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ171>173-183>193-202>208-217>224-228-310000- /O.CON.KEWX.FW.W.0001.000000T0000Z-130131T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-KINNEY-UVALDE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-DIMMIT- 1100 AM CST WED JAN 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES ACROSS SOUTH CENTRAL TEXAS... * AFFECTED AREA...THE FOLLOWING SOUTH CENTRAL TEXAS COUNTIES... LLANO...BURNET...WILLIAMSON...VAL VERDE...EDWARDS...REAL... KERR...BANDERA...GILLESPIE...KENDALL...BLANCO...HAYS... TRAVIS...BASTROP...KINNEY...UVALDE...MEDINA...BEXAR...COMAL... GUADALUPE...CALDWELL...MAVERICK...ZAVALA...FRIO...ATASCOSA... WILSON...KARNES...GONZALES...DE WITT...DIMMIT. * 20-FOOT WIND...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...12 TO 18 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR INFORMATION ON BURN BANS PLEASE VISIT THE TEXAS INTERAGENCY COORDINATION CENTER WEBSITE AT: TICC.TAMU.EDU
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 28, 3:34 PM CST, 29 minutes earlier.
Area forecast discussion, Jan 28, 3:34 PM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 334 PM CST MON JAN 28 2013 .DISCUSSION... THE LATEST WATER VAPOR SATELLITE LOOP SHOWS A SHARP RIDGE OVER THE EASTERN PACIFIC WITH A DOWNSTREAM TROUGH OVER THE WESTERN U.S. DEEP LAYER SOUTHERLY FLOW IN ADVANCE OF THE TROUGH WILL CONTINUE TO PROVIDE PLENTY OF MOISTURE AND CLOUD COVER OVERNIGHT. WE/LL CONTINUE TO MENTION A SLIGHT CHANCE FOR SHOWERS ACROSS MOST OF THE AREA TONIGHT. WE DID ADD A MENTION OF THUNDERSTORMS ACROSS THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY WITH THE LATEST SHORT RANGE MODELS SHOWING SOME ELEVATED INSTABILITY. TEMPERATURES WILL REMAIN VERY MILD OVERNIGHT WITH UPPER 50S WEST TO UPPER 60S EAST. THE UPPER TROUGH AXIS MOVES INTO THE GREAT PLAINS BY TUESDAY AFTERNOON AND WE EXPECT A CHANCE FOR SHOWERS AND THUNDERSTORMS FOR AREAS GENERALLY ALONG AND EAST OF HIGHWAY 281...WITH THE BETTER CHANCE FOR RAIN LIKELY CONFINED EAST OF I-35. WE STILL EXPECT A STRONG STORM OR TWO WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING...ESPECIALLY EAST OF I-35 AND NORTH OF HIGHWAY 71. HAIL AND HIGH WINDS WILL BE THE MAIN CONCERNS WITH ANY STRONG STORMS THAT MANAGE TO DEVELOP. WE WILL CONTINUE TO MENTION THIS IN THE LATEST HAZARDOUS WEATHER OUTLOOK. WE ALSO EXPECT INCREASING WINDS WITH THIS WEATHER SYSTEM. GUSTY SOUTH WINDS ON TUESDAY WILL EVENTUALLY TRANSITION TO A MORE WESTERLY DIRECTION AS THE DAY PROGRESSES. WIND SPEEDS MAY APPROACH ADVISORY LEVELS ACROSS THE SOUTHERN EDWARDS PLATEAU...WESTERN HILL COUNTRY AND ALONG THE RIO GRANDE TUESDAY AFTERNOON. FOR NOW...WE HAVE INCREASED WIND SPEEDS TO JUST BELOW ADVISORY LEVELS. PLEASE SEE THE FIRE WEATHER SECTION BELOW FOR MORE INFORMATION CONCERNING CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY AND WEDNESDAY. RAIN CHANCES END LATE TUESDAY EVENING AS MUCH DRIER AIR SPREADS OVER THE REGION BEHIND THE PACIFIC COLD FRONT. IT WILL BE BREEZY ACROSS ALL AREAS ON WEDNESDAY AS TEMPERATURES DROP TO NEAR NORMAL. MODEL WIND SPEEDS APPEAR LOW FOR WEDNESDAY AND WE HAVE INCREASED WIND SPEEDS IN THE LATEST FORECAST. WEST TO NORTHWEST FLOW ALOFT REMAINS OVER THE SOUTHERN U.S. PLAINS THROUGH THE REMAINDER OF THE FORECAST PERIOD. TEMPERATURES WILL WARM ABOVE NORMAL AND DRY WEATHER IS EXPECTED THROUGH THE PERIOD. && .FIRE WEATHER... A STRONG PACIFIC COLD FRONT WILL BRING DRY AIR AND INCREASING WINDS TO SOUTH CENTRAL TEXAS ON TUESDAY AND WEDNESDAY. THE FIRE WEATHER WATCH FOR THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS HAS BEEN UPGRADED TO A RED FLAG WARNING. WE MOVED THE START TIME OF THIS RED FLAG WARNING UP A FEW HOURS (NOON TUESDAY) AND IT WILL REMAIN IN EFFECT UNTIL NOON WEDNESDAY. WE HAVE ALSO OPTED TO ISSUE A RED FLAG WARNING FOR THE HILL COUNTRY AND I-35 CORRIDOR FROM 3 PM TUESDAY UNTIL 3 PM WEDNESDAY. RED FLAG WARNINGS DURING THE OVERNIGHT HOURS ARE NOT TYPICAL...BUT GIVEN THE AMOUNT OF WIND AND DRY AIR...CAN/T RULE OUT CRITICAL FIRE WEATHER CONDITIONS THROUGH THE OVERNIGHT PERIOD. WINDS BECOME SOUTHERLY BY THURSDAY AFTERNOON AND WITH DRY AIR IN PLACE...WE EXPECT ELEVATED FIRE WEATHER CONDITIONS FOR THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 80 45 65 37 / 20 40 20 0 0 AUSTIN BERGSTROM INTL AIRPORT 66 81 41 64 31 / 20 40 20 0 0 NEW BRAUNFELS MUNI AIRPORT 66 83 44 66 34 / 20 20 20 0 0 BURNET MUNI AIRPORT 63 77 41 62 34 / 20 40 10 0 0 DEL RIO INTL AIRPORT 59 79 44 66 37 / 10 - - 0 0 GEORGETOWN MUNI AIRPORT 66 77 41 63 34 / 20 40 20 0 0 HONDO MUNI AIRPORT 65 84 42 67 32 / 20 20 - 0 0 SAN MARCOS MUNI AIRPORT 67 81 44 65 34 / 20 30 20 0 0 LA GRANGE - FAYETTE REGIONAL 68 80 45 66 36 / 20 40 50 0 0 SAN ANTONIO INTL AIRPORT 66 83 44 67 36 / 20 20 10 0 0 STINSON MUNI AIRPORT 66 84 44 67 36 / 20 20 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TUESDAY TO NOON CST WEDNESDAY FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL... UVALDE...VAL VERDE...ZAVALA. RED FLAG WARNING FROM 3 PM TUESDAY TO 3 PM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...FRIO...GILLESPIE...GUADALUPE...HAYS... KENDALL...KERR...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Jan 28, 12:17 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1217 PM CST MON JAN 28 2013 TXZ171>173-183>194-202>209-217>225-228-291830- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1217 PM CST MON JAN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS AND WINDY CONDITIONS. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT...GENERALLY NORTHEAST OF HIGHWAY 71 BETWEEN 3 PM AND 9 PM CST. HAIL AND STRONG THUNDERSTORM WIND GUSTS WILL BE THE PRIMARY THREAT. ONCE THE FRONT ARRIVES LATE TUESDAY...WEST WINDS OF 25 TO 35 MPH ARE POSSIBLE. THE WINDY AND DRIER CONDITIONS BEHIND THE FRONT COULD PROMOTE THE SPREAD OF FIRES LATE TUESDAY AND WEDNESDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. A FIRE WEATHER WATCH IS IN EFFECT FOR AREAS ALONG AND WEST OF A ROCKSPRINGS TO SABINAL TO CATARINA LINE BETWEEN 3 PM AND MIDNIGHT CST TUESDAY...AND ALSO FROM 9 AM THROUGH 3 PM CST ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 5:00 AM CST | Fire Weather Watch | EWX | Dimmit, Edwards, Kinney, Maverick, Real, Uvalde and 2 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.